# SDR AU000354

- Difficulty date: May 10, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Nut
- Part number: 652541
- Condition: Cracked
- Location: Engine
- Component: Engine, Cont, IO520M
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE NR 6 CYLINDER HOLDDOWN NUT CRACKED.  LOSS OF TENSION ON THROUGH BOLT.
